# SDR YENA201909160536

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 55,050 hours, 19,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 790223
- Condition: Failed
- Location: Cabin
- Part time: 12,075 hours, 4,533 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EPSU BATT AT 11WL REQUIRES REPLACEMENT; R & R EPSU BATT AT 11WL IAW AMM 33-51-38. OPS CHECK GOOD.
